iCliniq logo

Ask a Doctor Online Now

HomeAnswersMedical Gastroenterologyirritable bowel syndromeI feel like emptying my bowel whenever I go out. Why?

I get the feeling of emptying my bowel whenever I go out.Please help.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At September 19, 2015
Reviewed AtFebruary 2, 2024

Patient's Query

Hello doctor,

I am 25 years old. My weight is 63 kg. I have masturbation habit for 6 years. My stomach gets bloated and there is gas formation. I also have tiredness and diarrhea. I have to apply pressure for passing urine and stools. I get the feeling of emptying my bowel whenever I got to go out for work. So, I have fear every time while going for work or going to meet someone. I do not get normal stools or my bladder does not get cleaned properly and I always have the fullness sensation. I have frequent urination problem. I have pain while I urinate and blood in stool like once in the last year.

Report of gastroendoscopy says gastroduodenitis. I have checked for piles also but I do not have piles. Doctor's prescription and reports are attached. I had checked with the doctor about 4 months back. I have taken medicine also. But now I do not take any medicine.

Answered by Dr. Babu Lal Meena

Hi,

Welcome to icliniq.com.

I have gone through your reports (attachment removed to protect patient identity). It is a common problem, most of the individuals have bad bowel habits in some forms. This kind of problem is called IBS (Irritable Bowel Syndrome). This disorder leads to bloating and frequent bowel movements. The treatment is simple.Most of the patients respond to simple measures with dietary therapy and Isabgol. We do not need to do further investigation.

Treatment plan

1. Take high fibre diet. 2. Take plenty of water. 3. Take Isabgol 3 spoons twice a day in 200 ml water/milk. 4. Avoid fatty foods and fat in meals. 5. Avoid spices in the meal. 6. Do regular exercise, at least for one hour in a day. 7. Take tablet Pantoprazole 40 mg once in a day for 15 days and then we will decrease it and can stop it later on.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Babu Lal Meena
Dr. Babu Lal Meena

Medical Gastroenterology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy